# SDR CALA2012022300118

- Difficulty date: February 23, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 47,343 hours, 6,714 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T521712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1241-1400 RBL 88 SEAT TRACK FOUND CORRODED.  SEAT TRACK CORROSION REMOVED AS PER SRM51-10-02 BLEND OUT AREA D:0.040"X W:2.6"X L:3" SEVERAL LOCATION OUT OF SRM 53-00-52 ALLOWABLE DMG 1 FIG 101 LIMIT AND CORROSION SEAT TRACK REPAIR AS PER ECRA 5320-02051 REV- AT BS 1208 TO BS 1408 RBL 88.
